# SDR P5CA9700340

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1357-1402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION LEFT WING LOWER SKIN UPPER SURFACE AT WS 1357, 1373, 1385 1393 AND 1402.  CORROSION REMOVED AND FOUND WITHIN LIMITS PER BOEING SRM 57-30-01.
